MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRASCORE 035; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRASCORE 035; PTA BALLOON DILATATION CATHETER
Model Number US35130610
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 08/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive, as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.(expiry date: 02/2020).
 
Event or Problem Description
It was reported through the results of a clinical trial that same day post index procedure, there was a spiral dissection and the outcome of adverse event was possibly related to device and definitely related to procedure.A percutaneous transluminal angioplasty (pta) drug coated balloon (dcb) and bare metal stent were used to successfully treat the target lesion.The current patient status was not provided.

Brand Name
ULTRASCORE 035
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key12621206
Report Number2020394-2021-01861
Device Sequence Number16445428
Product Code PNO
UDI-Device Identifier00801741116872
UDI-Public(01)00801741116872
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K172571
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source other,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUS35130610
Device Catalogue NumberUS35130610
Device Lot NumberGFCN4106
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2021
Initial Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN AND CLOPIDOGREL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight113